Simple and Efficient Computer Algorithm to Solve Radial Distribution Networks

RANJAN, RAKESH and DAS, D (2003) Simple and Efficient Computer Algorithm to Solve Radial Distribution Networks. Electric Power Components and Systems, 31 (1). pp. 95-107. ISSN 1532-5008

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/15325000390112099

Abstract

A simple and efficient algorithm is presented to solve radial distribution networks (RDN). It solves the simple algebraic recursive expression of voltage magnitude and all the data are stored in vector form. The algorithm uses the basic principle of circuit theory and can be easily understood. The proposed algorithm has been tested with several distribution networks and results are compared with two other existing methods. The effectiveness of the proposed algorithm is demonstrated through two examples.

Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 24 Aug 2011 00:13
Last Modified: 24 Aug 2011 00:13
URI: http://shdl.mmu.edu.my/id/eprint/2595

Actions (login required)

View Item View Item